I have been on Lamictal for a week now. My body reacts not so well to anything new so I have to start on half of the 25mg for a few days to introduce it. I didn't have any side effects but I took a 25mg today at 7am and just now at 530pm I'm feeling nauseous... is this normal? I'm working up to 100mg and I'm really anxious about it. Any tips would be nice.
Question about Lamictal?
Question posted by Kjojo288 on 7 Sep 2021
Last updated on 17 February 2022 by RichardSantangelo
Some people who have major depression can use Lamictal, which is good for them as part of their treatment, but not everyone can. If you've had a traumatic event, Lamictal has been found to help people with post-traumatic stress disorder. However, it's too early to say for sure which kind of mood disorder would be helped by Lamictal.
Yes, this is normal. I had to take my time with this drug when I first started taking it because I would become so nauseous and dizzy. If I miss a couple of days I cannot go to my regular dosage right away because I will be sick. I take half of my dosage for 3 days then on the 4th I go back to my regular dosage. Listen to your body.
Yes, it's "normal" in that it's a very common side effect:
Very common (10% or more of users): Vomiting (20%), nausea (19%), diarrhea (10%)"
You're probably very sensitive to medications because 25mg/day is the standard starting dose for most individuals for the first 2 weeks or so.
I'd suggest you ask your doctor if you can stay on the 12.5 dose for a bit longer to allow your metabolism to adjust more smoothly. You could also ask your pharmacist for a suggestion for a OTC for the nausea... something like Emetrol, Dramamine, or Pepto.
Best regards and I hope you're feeling better quickly!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.